# SDR 0202035508

- Difficulty date: June 11, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N508US
- Make and model: Boeing 757251
- Aircraft serial: 23197
- Aircraft time: 55,842 hours, 23,157 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found crack in stringer 14L at BS 660. Repaired per EA 55-191091.
